# SDR 0003569754

- Difficulty date: September 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Aircraft time: 73,189 hours, 68,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Tailcone Slide
- Part time: 157,965 hours, 13,067 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

SLIDE ASSEMBLY WAS RECEIVED BY SLIDE SHOP WITH PRESSURE BOTTLE READING ZERO PSI.  THIS WOULD HAVE BEEN A FAILURE IF DEPLOYED.
